MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, TRIPLE-LUMEN, 12.5F; CENTRAL VENOUS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, TRIPLE-LUMEN, 12.5F; CENTRAL VENOUS CATHETER
Catalog Number 0600650
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the hickman triple lumen central venous catheter.3 weeks and 6 days post procedure, the line allegedly got migrated and the catheter was removed.The current status of the patient was unknown.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the hickman/leonard/broviac central venous catheter.On (b)(6) 2025, post procedure the line allegedly dislodged and migrated.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported migration issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN CV CATHETER, TRIPLE-LUMEN, 12.5F
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23987039
Report Number3006260740-2025-10263
Device Sequence Number21484269
Product Code LJS
UDI-Device Identifier00801741051975
UDI-Public(01)00801741051975
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown